This will be my third course of accutane, and my doctor has prescribed me a lower dosage over a longer period of time consisting of 40mg three times a week. My first two courses were 40mg a day and I believe them to be lasting about 5 months. I usually cleared up within a month to a month and a half and remained clear throughout the course. After the course, I usually stayed clear for a little while but my acne always regressed. I'm about a month and a week in on my third course and I feel like I am clearing up slower than before. I believe I am improving but I am still getting breakouts. It unnerves me, because I feel like I was clearer at this point on the other courses. I'm a 180lb male. Is my dosage too low? I've read that low dose long term courses are actually better. Am I just being paranoid and will I probably clear up soon? It just makes me anxious, because I want to be clean so bad. I am also using the medicine Aczone twice a day and still have left over Duac and Tretinoin that I sometimes still use to feel like I'm really drying it up. Any advice, tips, thoughts?
Edited by BitingWit, 06 March 2013 - 07:59 PM.